# SDR AALA202106289014

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 24,858 hours, 10,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1078850323BHW
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT MOUNTED ESCAPE PATH LIGHT COVER LOOSE. REPLACED LIGHT COVER WITH NEW IAW STANDARD MAINTENANCE PRACTICES, OPS CHECK GOOD.
